# SDR DHL2001803562

- Difficulty date: July 6, 2001
- Submitted: July 18, 2001
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Doubler
- Condition: Worn
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT AFT DOOR JAMB PATCH WORN AT STA 1440.00 L-29 TO L-32R.
